# SDR AALA202507084178

- Difficulty date: June 23, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 45,247 hours, 19,172 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142147
- Condition: Faulted
- Location: Auto Brake
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO BRAKE DISARM LIGHT REMAINS ILLUMINATED WHEN SETTING THE AUTO BRAKE.  REMOVED AND REPLACED (AACU)-AUTOBRAKE PRESSURE CONTROL MODULE. PER AMM 32-42-81. LEAK AND OPERATIONAL CHECK GOOD.
